# SDR ABXA080083

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 55,374 hours, 46,066 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 920710296
- Part serial: MD07614
- Condition: Defective
- Location: Trim System
- Part time: 650 hours, 643 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CENTER PRIMARY TRIM CIRCUIT BREAKER TRIPPED DURING TRIM SETTING.  FOUND UP TRIM RELAY BURNT AT TERMINALS A1 & A2.  REPLACED NOSE UP PRIMARY TRIM RELAY AND TERMINALS A1 & A2.  OPS CHECK GOOD IAW DC9 AMM 27-40-04-5-0002.
